# SDR ASAA0310018

- Difficulty date: February 16, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: 6396002
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND EMERGENCY EXIT DOOR STOP PLATE AT BS 616, STRINGER 14R CRACKED.  REMOVED AND REPLACED STOP PLATE PER SRM.  (M)
